# SDR ABXA9701344

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S2750825
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 260, LONGERON NR 29 LT, NR 33 LT FWD FACE OF FRAME CORRODED.  REPAIRED IAW DC-8 SRM 51-1-8, 53-2-0, 51-1-20D AND ABX REA D853-1572-MR.
